# SDR DALA2023100508204

- Difficulty date: October 5, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,466 hours, 40,034 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 DEFORMATION ON ESCAPE SLIDE RAFT PASSENGER CREW DOOR 842. CORRECTIVE ACTION: REPLACED SLIDE PER A320 AMM 25-61. OK FOR SERVICE. (0002199)
